# SDR 2002UALA00169

- Difficulty date: January 29, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,781 hours, 13,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CAP OF FLOORBEAM CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
